# SDR USAABB01091

- Difficulty date: August 31, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV14
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE R4 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
